Just started my shots last week

TTC using injectible FSH or LH? Share stories and ask questions in this forum.

Moderators: unaffected, JessM, southernbelle, maddy

Just started my shots last week

Postby rb1234 » Sat Mar 22, 2014 7:12 am

Hey Everyone, I'm brand new to this whole process. I started my gonal Tuesday night and my Menopur Tuesday morning along with my diluted lupron on Tuesday morning. I know you are supposed to have your period but I was curious how long it lasted once you started your shots. I know this is personal but it seems awfully heavy and though it appears to be slowing down as I continue my shots I was just wondering if this is normal and how long it's supposed to last. I would call my doctor but it's the weekend and I'm a little stressed out about it. I didn't know if I was making a big deal and I should just be rolling with it or is it something I should be concerned about?

Again, I'm new to this whole thing and feeling a little lost.

Thank you in advance for your thoughts!
rb1234
Newbie
Newbie
 
Posts: 1
Joined: Sat Mar 22, 2014 7:09 am

Return to Injectibles